# SDR 95ZZZX821

- Difficulty date: January 9, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9704E
- Make and model: Cessna 182R
- Aircraft serial: 68439
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 07120591
- Condition: Cracked
- Location: Battery
- Part time: 1,300 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO SUPPORTS INCLUDED IN BATTERY MOUNT ASSY.  BOTH PARTS CRACKED AT ENDS OF PIECES WHERE NUTPLATES LOCATED.  IDENTICAL CONDITOIN FOUND ON ANOTHER LIKE AIRCRAFT.
